BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Hyperbolic Polygonal Billiards Close to 1-Dimensional Piecewise Expanding Maps

Participants in the publication
Gianluigi Del Magno (Author)
João Lopes Dias (Author)
Pedro Duarte (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
José Pedro Gaivão (Author)

Scope
International

Refereeing
Yes

Date of Publication
2021-01

Where published
Journal of Statistical Physics

Publication Identifiers
ISSN - 0022-4715

Publisher
Springer Science and Business Media LLC

Volume
182
Number
1

Document Identifiers
DOI - https://doi.org/10.1007/s10955-020-02673-2
URL - http://dx.doi.org/10.1007/s10955-020-02673-2

Rankings
SCIMAGO Q2 (2019) - 0.742 - Mathematical Physics (Q2)


Export

APA
Gianluigi Del Magno, João Lopes Dias, Pedro Duarte, José Pedro Gaivão, (2021). Hyperbolic Polygonal Billiards Close to 1-Dimensional Piecewise Expanding Maps. Journal of Statistical Physics, 182, ISSN 0022-4715. eISSN . http://dx.doi.org/10.1007/s10955-020-02673-2

IEEE
Gianluigi Del Magno, João Lopes Dias, Pedro Duarte, José Pedro Gaivão, "Hyperbolic Polygonal Billiards Close to 1-Dimensional Piecewise Expanding Maps" in Journal of Statistical Physics, vol. 182, 2021. 10.1007/s10955-020-02673-2

BIBTEX
@article{47676, author = {Gianluigi Del Magno and João Lopes Dias and Pedro Duarte and José Pedro Gaivão}, title = {Hyperbolic Polygonal Billiards Close to 1-Dimensional Piecewise Expanding Maps}, journal = {Journal of Statistical Physics}, year = 2021, volume = 182 }